International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part H

The structure of the lattice of subgroups of the symmetric group s5


Author(s): A Vethamanickam and C Krishna Kumar

Abstract: In this paper we determine all the subgroups of the symmetric group S5 explicitly by applying Lagrange’s theorem, Sylow’s theorem. We give the diagram of the lattice of subgroups of S5. We also study some lattice theoretic properties of the lattice of subgroups of Sn, when n 5.

Pages: 652-663 | Views: 390 | Downloads: 13

Download Full Article: Click Here
How to cite this article:
A Vethamanickam and C Krishna Kumar. The structure of the lattice of subgroups of the symmetric group s5. International Journal of Statistics and Applied Mathematics. 2018; 3(2): 652-663.
Call for book chapter
International Journal of Statistics and Applied Mathematics